# SDR 97ZZZX3806

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40259
- Make and model: Piper PA-23-250
- Aircraft serial: 277305069
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STARTER DRAGGING WHEN ENGAGED.  FOUND MOTOR HOUSING LOOSE.  ONE SCREW MISSING AND THREE OTHERS LOOSE.  THIS IS THE SECOND STARTER FOUND LIKE THIS.  THE SIXTH STARTER BY OUR OPERATION.  THESE STARTERS ARE OVERHAULED BY CRS NR MO6R900J.
